MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number R SERIES
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The reported malfunction was observed and attributed to a top shield on the analog board.The device was rectified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed a "check pads" message.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
R SERIES DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key9181090
Report Number1220908-2019-03006
Device Sequence Number11465986
Product Code DRT
UDI-Device Identifier00847946003302
UDI-Public00847946003302
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K060559/P160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR SERIES
Device Catalogue NumberR SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1